# SDR CALA2016050495338

- Difficulty date: April 28, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD GIRT BAR FITTING INBD AFT NUTPLATE CORRODED.  CORROSION ON L2 DOOR SILL FWD GIRT BAR FITTING, 2 EACH NUTPLATE HOLES FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR & INSTALLED ON NON-ROUTINE 38574.
